MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD

CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was that there was a connection issue between the lead and the header.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025 and the patient lead impedance was 1300.On (b)(6) 2025, the patient's lead impedance was 3900 and as of (b)(6) 2025, remained stable.It was suspected that there was an issue with the connection between the lead pin and set pin in the header of the ipg and the root cause of the event was being further investigated.The patient was seen for a follow up on 10-dec-2025 and it was noted that the impedance was still high and the device was not in compliance.An x-ray revealed and confirmed the connection issue between the lead and the header as the lead pin was not visible past the distal block in the header.A lead revision occurred on (b)(6) 2026 and the impedance issue resolved.The patient was seen for a follow up on 27-jan-2026 and it was confirmed that the lead impedance trend returned to normal since the revision.

Brand Name
BAROSTIM NEO2
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key24324524
Report Number3007972010-2026-00015
Device Sequence Number15944227
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)261211
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale
Patient Weight105 KG
Patient RaceWhite